# SDR DL72S980091

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-2 LETTER CHECK, .0625 INCH CRACK AT UPPER EDGE OF TORQUE BOX LIGHTENING HOLE LT SIDE STA 1273.  ROUTED OUT PER M/M 53-11-0.
